Volume 23, Number 3

Articles in the Issue:

Regular Articles:
Lenys Bello and Marcos Raydan
Preconditioned Spectral Projected Gradient Method On Convex Sets.
J. Comp. Math., 23 (2005), pp. 225-232
. Abstract

Full Article
Xiao-Fei Hu and Pei-Xin Ye
Quantum Complexity Of The Integration Problem For Anisotropic Classes.
J. Comp. Math., 23 (2005), pp. 233-246
. Abstract

Full Article
Guo-Liang Xu
Interpolation By Loop's Subdivision Functions.
J. Comp. Math., 23 (2005), pp. 247-260
. Abstract

Full Article
Dong-Yang Shi, Shi-Peng Mao and Shao-Chun Chen
An Anisotropic Nonconforming Finite Element With Some Superconvergence Results.
J. Comp. Math., 23 (2005), pp. 261-274. Abstract

Full Article
Tie Zhang
The Optimal Order Error Estimates For Finite Element Approximations To Hyperbolic Problems.
J. Comp. Math., 23 (2005), pp. 275-284. Abstract

Full Article
Feng-Hui Huang and Chuan-Ju Xu
On The Error Estimates For The Rotational Pressure-Correction Projection Spectral Methods For The Unsteady Stokes Equations.
J. Comp. Math., 23 (2005), pp. 285-304. Abstract

Full Article
Xiao-Xia Guo and Zhong-Zhi Bai
On The Minimal Nonnegative Solution Of Nonsymmetric Algebraic Riccati Equation.
J. Comp. Math., 23 (2005), pp. 305-320. Abstract

Full Article
Zhi-Jun Shen, Guang-Wei Yuan and Long-Jun Shen
Convergence Of Inner Iterations Scheme Of The Discrete Ordinate Method In Spherical Geometry.
J. Comp. Math., 23 (2005), pp. 321-326. Abstract

Full Article
Shao-Qin Gao
Least-Squares Mixed Finite Element Methods For The Incompressible Magnetohydrodynamic Equations.
J. Comp. Math., 23 (2005), pp. 327-336. Abstract

Full Article